# SDR CA140421001

- Difficulty date: April 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,790 hours
- Engine: Ge CF343B1
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu
- Component part number: 38004883
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) JUST AFTER DEPARTURE, THE CREW NOTICED SMOKE IN THE CABIN AND RETURNED TO THE DEPARTURE AIRPORT FOR AN UNEVENTFUL LANDING.  IT WAS DETERMINED THAT THE SMOKE WAS CAUSED BY RESIDUAL OIL, RESIDUE IN THE ECS SYSTEM DUE TO A PRIOR APU FAILURE, LARGE OIL LEAK FROM APU.  THE APU WAS UNDER MEL DEFERRAL AND THE ENGINES AND ECS SYSTEM HAD BEEN RUN PRIOR TO THIS DEPARTURE AS PART OF THE APU DEFERRAL PROCESS. THE ECS COALESCER BAGS WERE REPLACED AND BOTH PACKS RUN AT FULL HOT FOR AN HOUR TO CLEAR ANY FURTHER RESIDUAL OIL RESIDUE.  THE ACFT WAS RETURNED TO SERVICE WITH NO FURTHER ISSUES. THE APU WAS REPLACED ON RETURN TO A MAINTENANCE BASE.  APU, PN 3800488-3, SN P-1226, TSN/TSO 15905, CSN/CSO 26751, TSR 1748, CSR 2882.  ACFT TSN 24260, CSN 18943.
